# SDR HALA0600627

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 6,771 hours, 16,801 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED UPON AIRCRAFT ARRIVAL RT WING LOGO LIGHT MISSING.  REPLACED LOGO LT HOUSING ASSY.  INSTALLED NEW LAMP.  OP'S CHECK GOOD.
